Ueber einheitliche Maasssysteme release_rev_81a07858-652a-4af7-9e54-62ea17dde925

by Helferich

Published in Zeitschrift für die gesamte Staatswissenschaft / Journal of Institutional and Theoretical Economics by H. Laupp'schen Buchhandlung.

1861   Volume 17, Issue 1/2, p125

Type  article-journal
Stage   published
Year   1861
Language   de ?
JSTOR  40738505
Journal Metadata
Not in DOAJ
In Keepers Registry
ISSN-L:  0044-2550
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)

This is a specific, static metadata record, not necessarily linked to any current entity in the catalog.

Catalog Record
Revision: 81a07858-652a-4af7-9e54-62ea17dde925